Asymptotic invariance and limit sets of general control systems

Kloeden P.E. (1975) Asymptotic invariance and limit sets of general control systems. Journal of Differential Equations, 19 1: 91-105. doi:10.1016/0022-0396(75)90021-2


Author Kloeden P.E.
Title Asymptotic invariance and limit sets of general control systems
Journal name Journal of Differential Equations
ISSN 1090-2732
Publication date 1975-01-01
Sub-type Article (original research)
DOI 10.1016/0022-0396(75)90021-2
Volume 19
Issue 1
Start page 91
End page 105
Total pages 15
Subject 2603 Analysis
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 27 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 12:25:55 EST by System User